Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Does taking diet pills affect periods ?

Hi.. I had my period one week ago n got light spotting today, in alittle pain but its ok. iv been on diet pills for 2 weeks now could this be effecting this? worried help?
Asked On : Fri, 13 May 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
If the period that came a week ago was normal in timing and quantity, and if this recent spotting has subsided, there is probably no immediate emergency. Diet drugs do not directly affect your hormonal levels, so it is unlikely to be the reason for spotting. However, I would advise you to go for a pap test and a routine gynaecological checkup soon, so that we are certain it has nothing to do with the cervix.
Answered: Fri, 13 May 2011
I find this answer helpful
OBGYN Dr. Minoo Bhagia's  Response
Hi ,
This type of bleeding can occur due to hormonal imbalance and anaemia , as you have not mentioned your age and your marital status I can hardly point out the cause but diet pills do not affect the menstrual cycle directly.
Take care
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor